can any one help me i want to get rid of this white film on my tongue went to the doctor well the ER because im poor and he told me it was thrush well went through the first prescription of nystillin and didn't go away went back got some more nystillin didnt work went back then i was told that it wasn't thrush well what i can reach dose brush off but comes back through out the day and its more like a coating of white yellowish nasty stuff....... what causes this and how do i get rid of it ... is it because i didn't really take care of my mouth by brushing ev day and not fixing broken teeth ...have a wisdom tooth coming in i think my jaw hurts and have dull pain in ear and my lymph-node is swollen on the same side of broken tooth and wisdom tooth coming in behind has a little bump on gum think its pushing in can some one help me fix my mouth please thank you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.